# SDR NOCA2805

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535E4
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Open
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPO AFTER LANDING PSU ROW 34DEF OPENED AND THE OXYGEN MASK WERE EXPOSED.  OXYGEN GENERATORS WHERE NOT ACTIVATED. PSU AND SEATS DEFERRED.
